| Model Number |
436-0234 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The screws and plate have not returned for evaluation as they remain in situ.Radiographic images were provided which confirm the event of two screws backing out at the c7 level.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
A patient underwent a 2-level anterior cervical discectomy and fusion procedure on november 4, 2025.Around 4 months postoperatively, radiographic imaging revealed two screws have backed out of the plate.The patient is being monitored.